MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES2822
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information the device was explanted and replaced due to a failure.It was reported the surgeon could not determine reason for failure.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report [nc] and capa.Devices met specification prior to release.No trends were noted for complaints and there were no capas that were confirmed to be associated.An nc was identified as associated with this lot number.As part of the nc, any nonconforming product should have been sorted out.As no specific failure was reported we are unable to verify if the alleged issue relates to the identified nc.If the product is returned, evaluation regarding relationship between nc and confirmed failure will be made.
 
Event or Problem Description
According to the available information it was additionally reported that loss of fluid in the system was noticed after the device was explanted.According to the available information the device was explanted and replaced due to a failure.It was reported the surgeon could not determine reason for failure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.No functional abnormalities were noted with the pump.A separation was noted on the exhaust tubing of cylinder 1.This is a site of leakage.The separation has a smooth, straight edge, indicating contact with sharp instrumentation.No functional abnormalities were noted with cylinder 2.No functional abnormalities were noted with the reservoir.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the exhaust tube of cylinder 1 occurred after the device packaging was opened.The information received indicated that there was a device failure.Based on the evaluation, information received, and brief period in-vivo, the separation most likely occurred inadvertently during the implant procedure.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no capas that were confirmed in veeva to be associated.(b)(4) was identified as associated with this lot number.Based on the testing and examination of the returned product, the failure in the complaint is not related to the issue identified in the nc.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22902904
Report Number2125050-2025-01358
Device Sequence Number8931845
Product Code FHW
UDI-Device Identifier05708932539142
UDI-Public05708932539142
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberES2822
Device Lot Number9915746_ES28222400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/06/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown